# SDR DALA2015040902720

- Difficulty date: April 8, 2015
- Submitted: April 9, 2015
- Operation: Air carrier
- Aircraft: N612DL
- Make and model: Boeing 757232
- Aircraft serial: 22819
- Aircraft time: 90,736 hours, 44,153 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Connector
- Condition: Corroded
- Location: Spar Valve
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

WHILE OPERATING ON FLIGHT 1332, ABORTED TAKEOFF AT 110 KNOTS, DUE TO A LT ENGINE SPAR VALVE LIGHT WITH CIRCUIT BREAKER TRIPPED.  FOUND CORROSION AT PINS 2 AND 3 AT LT SPAR VALVE ACTUATOR.  R & R LT SPAR VALVE ACTUATOR IAW AMM 28-22.  CLEANED CONNECTOR IAW SWPM CHAPTER 20.  INSPECTED LT AND RT ENGINE SPAR VALVE WIRING INSIDE PYLON AREA. NO CHAFING NOTED.  PERFORMED ENGINE IDLE RUN. OPS NORMAL. OK FOR SERVICE.
